# SDR DALA2021052802968

- Difficulty date: May 28, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 62,418 hours, 20,437 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Pin
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 L-2 CABIN ENTRY DOOR SLIDE FWD UPPER RELEASE PIN SECURITY THREAD BROKEN. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 005-0002:2020-2367-2L/ 001 00001 REPLACED DOOR SLIDE PER B757 AMM 25-66. (1822062)
